# SDR MASA2020022700087

- Difficulty date: February 27, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000488
- Aircraft time: 11,945 hours, 6,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EXIT SIGN INOP
